Vicks Severe Vicks NyQuil SEVERE Cold & Flu, Over-the-Counter Medicine, 12 FL OZ
Save $10 on your online order when you buy $30 of participating P&G Products in a single transaction

Vicks Severe Vicks NyQuil SEVERE Cold & Flu, Over-the-Counter Medicine, 12 FL OZ, 12 Fluid ounce

Save $10 on your online order when you buy $30 of participating P&G Products in a single transaction
$14.99
$1.25/fl oz

Sale Information

Save $10 on your online order when you buy $30 of participating P&G Products in a single transaction
Offer valid: 03/30/2025 until 04/15/2025

Description

From the world's #1 selling OTC cough and cold brand, Vicks NyQuil Cold & Flu Liquid provides fast, powerful relief for your worst cold and flu symptoms. When cold symptoms keep you up, turn to Vicks NyQuil Cold & Flu nighttime relief over-the-counter medicine to help you get the rest you need. When you need fast relief, this powerful, multi-symptom relief medicine treats headache, fever, sore throat, minor aches and pains, sneezing, runny nose, and cough due to minor throat and bronchial irritation. Nothing works faster. Vicks has been trusted for over 125 years to relieve your cold and flu symptoms.

Ingredients

Active Ingredients: Acetaminophen 650 mg, Dextromethorphan HBr 20 mg, Doxylamine Succinate 12.5 mg, Phenylephrine HCl 10 mgInactive Ingredients: Alcohol, Citric Acid, D&C Yellow No. 10, FD&C Yellow No. 6, FD&C Green No. 3, Flavor, Glycerin, Propylene Glycol, Purified Water, Saccharin Sodium, Sodium Benzoate, Sodium Chloride, Sodium Citrate, Sorbitol, Sucralose
Product Number: 00323900038424

Sale Information

Save $10 on your online order when you buy $30 of participating P&G Products in a single transaction
Offer valid: 03/30/2025 until 04/15/2025

Description

From the world's #1 selling OTC cough and cold brand, Vicks NyQuil Cold & Flu Liquid provides fast, powerful relief for your worst cold and flu symptoms. When cold symptoms keep you up, turn to Vicks NyQuil Cold & Flu nighttime relief over-the-counter medicine to help you get the rest you need. When you need fast relief, this powerful, multi-symptom relief medicine treats headache, fever, sore throat, minor aches and pains, sneezing, runny nose, and cough due to minor throat and bronchial irritation. Nothing works faster. Vicks has been trusted for over 125 years to relieve your cold and flu symptoms.
Product Number: 00323900038424